60mg 4 month course on Roaccutane for Acne
I'm on my last pack of roaccutane now, skin has had it's spell of bad break outs and clearing up again. I believe the acne does worsen at the beginning of a course. Hopefully all cleared by the time i finish!
Side effects... Occassional mood swings - getting very angry over the mildest of things without any rational explanation. Although I can be fairly moody anyway the tablets definitely exaggerated them.
Migranes and blurry vision - I do occassionally need to wear glasses for reading but the tablets i believe or the migranes caused by them would effect my vision terribly, especially in one eye in particular.
Dryness - A common side effect I believe. Dry skin, chapped lips, dry eyes. If i didn't moisturise my eyes before bed, they would swell and dry up by the morning! very painful. And for the girlies... I highlighted only a few bits in my hair with bleach and it came out like chewing gum! I have tough hair which has developed under bleach for over an hour and hacked it...this time it was only 30 minutes! Definitely due to Roaccutane! So haven't bothered to dye my hair until I'm off them. Another side effect...brittle nails, dry flaking around nails. Skin can become very raw and painful. Lips are constantly shedding! Feel dehydrated often and headaches are frequent.
I believe swollen glands are another side effect, my salivary gland did swell up which has never happened to me before, related to tablets I don't know! Disappeared after a few days.
Moisturise every morning and night! Carry a lip blam everywhere. Recommend Elizabeth Arden 8 hour cream. It heals up the skin on the face incl lips! Amazing.
Drink PLENTY of water
Use moisturising eye drops
Exercise for mood swings or long walks, do things that you know cheer you up!- make close family and friends aware of mood swings!
Girlies - avoid bleaching hair and hot oil treatment to keep it moisturised...only wash roots of hair and condition all the ay through!